# SDR AALA202408196332

- Difficulty date: August 18, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 31,803 hours, 10,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DIFFICULT TO OPEN AND CLOSE. CLEANED AND LUBRICATED L1 DOOR AND OP'S CHECKED PER AMM 52-11-00-820-001-A, OK FOR SERVICE.
